# SDR SIMA20251120018

- Difficulty date: November 20, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065168001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   MULTIPLE ATTACHING PARTS ON FR 83 CORRODED BEYOND LIMITS.  AFT CARGO S20L TO 21L, FR 83 SHEAR TIE CORRODED.   AFT CARGO S27L TO 28L, FR 83 SHEAR TIE CORRODED.  SHEAR TIE  FR 83 CORRODED S22L - 23L   INTERCOSTAL ON FRAME FR83 S23L CORRODED.  00665/1728 - SHEAR TIE AT FRAME #83 STRINGER 21L TO 20L IS FOUND TO BE CORRODED PER EMB-175 SRM 51-10-02. NO LIMITS FOUND. LOCATED, DRILLED AND DEBURRED NEW SHEAR TIE PN 170-65168-001 IAW E-175 SRM 51-40-02 TREATED HOLES IAW E-175 SRM 51-23-04. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR TIE AT FRAME #83 STRINGER 21L TO 20L PER EMB-175 SRM 51-40-08.  00666/1729 - BLENDED CORROSION ON SHEAR CLIP AT FRAME 83 BETWEEN STR 28L - 27L IAW EMBRAER 175 SRM 51-10-03. FOUND TO HAVE 100% MATERIAL LOSS. DRILLED AND DEBURED SHEAR CLIP PN 170-91910-001 IAW E-175 SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 AND ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP AT FRAME 83 BETWEEN STR 28L - 27L IAW EMBRAER 175 SRM 51-40-08. 00558/1632 - BLENDED CORROSION ON SHEAR CLIP FR 83 BETWEEN 23L AND 22L IAW E-175 SRM 51-10-03 MATERIAL REMOVED .020 FOUND TO BE OUT OF LIMITS IAW E-175 SRM 51-75-16. DRILLED AND DEBURED SHEAR CLIP PN 170-66652-001 IAW E-175 SRM 51-40-02. TOPCOATED FASTE
